# SDR SIMA983165

- Difficulty date: November 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N277AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 277
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S5367125722151
- Condition: Corroded
- Location: Bs 35-37
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP1 INSPECTION, FOUND STRINGER 17 RIGHT BETWEEN FRAME 35 AND 37 CORRODED.  REMOVED AND REPLACED STRINGER 17 RIGHT.  AIRCRAFT RETURNED TO SERVICE.  (M)
